MAUDE Adverse Event Report: CRITIKON DE MEXICO S. DE R.L. DE C.V. DURA-CUF; BLOOD PRESSURE CUFF

CRITIKON DE MEXICO S. DE R.L. DE C.V. DURA-CUF; BLOOD PRESSURE CUFF
Lot Number 040241165
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Caustic/Chemical Burns (2549); Contact Dermatitis (4546)
Date of Event 03/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Legal manufacturer: hcs research park - 9900 innovation drive usa wauwatosa, wi 53226 a1, a4-6: not provided by the customer h4: not available at this time gehc's investigation is on-going at this time.A follow-up report will be submitted when the investigation is completed.
 
Event or Problem Description
It was reported that a patient sustained a skin reaction to the soft-cuf nibp cuff requiring treatment.
 
Additional Manufacturer Narrative
The customer reported that a patient sustained a skin reaction to the ge healthcare (gehc) noninvasive blood pressure cuff requiring treatment.It is not known what treatment was provided.While it was initially thought that the soft-cuf was at issue, gehc subsequently learned that the dura-cuf was actually in use with the patient at the time of the event.Gehc investigated by visiting the customer site to interview staff and observe their practices, testing similar cuffs, and performing historical data review.The investigation concluded the root cause was the use of an unapproved cleaning agent and failure to follow the instructions for use with respect to proper cleaning and disinfection.Additional education has been provided to the customer staff.

Brand Name
DURA-CUF
Common Device Name
BLOOD PRESSURE CUFF
Manufacturer (Section D)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
CRITIKON DE MEXICO S. DE R.L. DE C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
kristof soos
8200 w tower ave
milwaukee, WI 53223
MDR Report Key19191973
Report Number3008729547-2024-00003
Device Sequence Number18056964
Product Code DXQ
UDI-Device Identifier00840682107099
UDI-Public00840682107099
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number040241165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient SexFemale